Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Derivatives of mappings with applications to nonlinear differential equations

Author: Martin Schechter
Journal: Trans. Amer. Math. Soc. 293 (1986), 53-69
MSC: Primary 49A52; Secondary 46G05
MathSciNet review: 814912
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a new definition of differentiation for mappings of sets in topological vector spaces. Complete flexibility is allowed in choosing the topology with which the derivative is taken. We determine the largest space on which the derivative can act. Our definition includes all others hitherto given, and the basic theorems of calculus hold for it. Applications are considered here and elsewhere.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49A52, 46G05

Retrieve articles in all journals with MSC: 49A52, 46G05

Additional Information

PII: S 0002-9947(1986)0814912-5
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia